advertisement
Question
Posted by: Pam | 2007/12/07

LOOSE STOOLS

I RECENTLY WENT THROUGH EMOTIONAL STRESS WHEN I FOUND OUT MY HUSBAND WAS HAVING AN AFFAIR. I LOST MY APPETITE. BUT SLOWLY STARTED EATING. SINCE THEN I HAVE LOOSE STOOLS A FEW HOURS AFTER EATING TOGETHER WITH PAIN IN TUMMY. IS THIS RELATED TO THE STRESS OR COULD IT BE SOMETHING ELSE.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Pam

Thank you for visiting health24.com.

It is most likely related to the stress but I do however, suggest that you consult your GP for a prescription of Ativan SL. This drug will calm you down and eleviate the symptoms of stress. You should ask the GP to do a stool MCS. This will exclude any other pathological causes for your loose stools.

Kind regards



Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement